# SDR CA000530074

- Difficulty date: May 18, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna S550
- Aircraft time: 4,558 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Chafed
- Location: Center Cntr
- Part time: 47,260 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, THE FLAP CONTROL CIRCUIT BREAKER TRIPPED AS THE FLAPS WERE BEING RETRACTED.  THE BREAKER WAS RESET AND IT TRIPPED AGAIN. THE FLIGHT WAS CONTINUED WITH THE FLAPS PARTIALLY EXTENDED.  MAINTENANCE PERSONNEL FOUND THE FLAP CONTROL CIRCUIT WIRING WAS CHAFED AND SHORTING WHERE THE WIRES ARE ROUTED THROUGH THE RIGHT HAND WING FAIRING (APPROX WS 100.00, ZONE 612 AND 622).
